# SDR MASA200601824

- Difficulty date: July 12, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 9,047 hours, 5,985 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 00528
- Condition: Smoke
- Part time: 6,122 hours, 3,785 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7178 CLT - SMOKE IN CABIN.  MAINTENANCE REMOVED AND REPLACED ACM.
